MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ACCESSORIES; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. ACCESSORIES; WIRE, GUIDE, CATHETER
Model Number 22295
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Device history record (dhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.It is possible that the devices were not properly aligned and/or not fully connected/tightened while attempting to connect and/or the device being connected was compromised resulting in the reported loose/intermittent connection difficulties; however, this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the guide wire accessory kit rotating hemostasis valve, the locking connection was poorly engaged with the syringe and did not connect firmly.A new accessory kit was used to complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ACCESSORIES
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20159432
Report Number2024168-2024-10536
Device Sequence Number20653594
Product Code DQX
UDI-Device Identifier08717648013331
UDI-Public(01)08717648013331(17)250630(10)60478094
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950752
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number22295
Device Catalogue Number22295
Device Lot Number60478094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown